# SDR CALA2022022200485

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 69,824 hours, 25,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: 22abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 22ABC DAMAGED. REMOVED AND REPLACED WHITE LIGHT ASSY. REF MM 33-51-11. OPS CK OK. VERIFIED IDT REQUIREMENTS
